# SDR HNAA2013032900190

- Difficulty date: March 29, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 66,301 hours, 75,006 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Slow
- Location: Nr 1 Ac
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NR 1 AC GENERATOR IS SLOW TO COME ON LINE WHEN SELECTED ON WITH PROP AT 785.  REQUIRES SEVERAL RESETS.  COULD NOT DUPLICATE.  GROUND RAN ACFT IAW RUN UP MANUAL.  OK FOR SERVICE.
